Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 174, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 25, 2011, 9:22 PM EDT for 9 counties in Indiana. It was in force for 53 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 9:22 PM EDT (01:22 UTC)
- Expired
- May 25, 2011, 10:15 PM EDT
- In force
- 53 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Clay County, IN, Fountain County, IN, Montgomery County, IN, Parke County, IN, Putnam County, IN, Tippecanoe County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 81 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 9:38 PM EDT | TORNADO | N Bridgeton, IN | EF0 FROM 938PM TO 939PM PATH 0.4 MILES LONG BY 30 YD WIDE ALONG CREEK. |
| May 25, 9:45 PM EDT | HAIL 1 | Lafayette, IN | |
| May 25, 9:46 PM EDT | HAIL 1 | West Lafayette, IN | UNIVERSITY DRIVE |
| May 25, 9:54 PM EDT | HAIL 1 | 2 N West Lafayette, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 6:44 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.4 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1430 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1362 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 8.2
The text
As transmitted, in the capitals the NWS used until 2016.
849
WUUS53 KIND 260122
SVRIND
INC021-045-107-121-133-157-165-167-171-260215-
/O.NEW.KIND.SV.W.0174.110526T0122Z-110526T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
922 PM EDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CLAY COUNTY IN WEST CENTRAL INDIANA...
FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
PARKE COUNTY IN WEST CENTRAL INDIANA...
PUTNAM COUNTY IN WEST CENTRAL INDIANA...
TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
VERMILLION COUNTY IN WEST CENTRAL INDIANA...
NORTHEASTERN VIGO COUNTY IN WEST CENTRAL INDIANA...
WARREN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 1015 PM EDT
* AT 919 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM OXFORD TO 7 MILES SOUTHEAST OF
VEEDERSBURG TO 8 MILES NORTH OF BRAZIL...AND MOVING EAST AT 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PURDUE UNIVERSITY...WEST LAFAYETTE...SHADELAND AND RUSSELLVILLE
AROUND 930 PM EDT...
CARPENTERSVILLE...ROACHDALE...LAFAYETTE AND LADOGA AROUND 935 PM
EDT...
GROVELAND...NEW ROSS...FILLMORE AND DAYTON AROUND 940 PM EDT...
BELLE UNION AROUND 945 PM EDT...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 161 AND 184.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 1 AND 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4056 8672 4018 8669 4018 8671 3991 8670
3993 8673 3956 8670 3958 8754 4045 8754
4048 8752 4048 8710 4057 8709
TIME...MOT...LOC 0122Z 268DEG 54KT 4051 8711 4007 8708
3964 8711
WIND...HAIL 60MPH 1.75IN
$$
JHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:55 PM EDT, 27 minutes earlier.
Area forecast discussion, May 25, 8:55 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 855 PM EDT WED MAY 25 2011 .UPDATE... THE MESO DISCUSSION HAS BEEN UPDATED BELOW. && .MESO UPDATE... MAIN CONVECTIVE OUTFLOW APPEARS TO BE LOCATED ALONG THE FAR SOUTHERN ZONES...FROM VINCENNES TO BEDFORD TO NEAR NORTH VERNON. DEEP LAYER SHEAR IS MAXIMIZED OVER INDIANA AT THIS TIME. SUPERCELLS AHEAD OF SQUALL LINE WILL CONTINUE TO POSE A THREAT FOR VERY LARGE HAIL AND TORNADOES...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 70. BEST TORNADIC POTENTIAL OVER THE NEXT COUPLE OF HOURS APPEARS TO BE ROUGHLY ALONG AND SOUTH OF A TERRE HAUTE TO GREENSBURG LINE...CLOSEST TO OUTFLOW BOUNDARY. SQUALL LINE APPROACHING FROM THE WEST WILL BE MOVING INTO A MORE FAVORABLE ENVIRONMENT SHEAR WISE AS IT MOVES INTO THE LOCAL AREA AS WELL...SUGGESTING AN INCREASING THREAT FOR WIND DAMAGE AND EMBEDDED TORNADOES. && .SYNOPSIS... LOW PRESSURE SYSTEM WILL SLOWLY MOVE EAST ACROSS INDIANA FROM TONIGHT INTO FRIDAY. EARLY IN THE WEEKEND THE WEATHER WILL BE CONTROLLED BY HIGH PRESSURE TO OUR EAST AND A WARM FRONT TO THE OUR NORTH. LATE IN THE WEEKEND THE WARM FRONT WILL PULL AWAY LEAVING THE HIGH PRESSURE TO DOMINATE INDIANA WEATHER INTO MID WEEK. && .NEAR TERM /TONIGHT/... SPC HAS EXTENDED WATCH TIL 06Z AS SECOND LINE OF THUNDERSTORMS MOVE THROUGH. ALSO FLASH FLOOD WATCH HAS BEEN ISSUED UNTIL 08Z AS PORTIONS ACROSS OUR SOUTHWEST AND NORTHWEST HAVE ALREADY EXPERIENCED HEAVY RAINFALL. LOW LEVEL BOUNDARY EXTENDS FROM NEAR VINCENNES TO GREENSBURG AND DAYTON. THREAT OF SEVERE WEATHER LOOKS ESPECIALLY BAD ACROSS OUR SOUTH THIS EVENING. TEMPERATURES WILL BE EXTREMELY DEPENDENT ON LOCATION OF LOW AT 12Z. DONT FEEL I CAN OUT PERFORM MOS...WHICH IS CLOSE...BUT UNCERTAINTY IS HIGH. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... MAIN PROBLEM POPS MODELS ARE CLOSE WITH STACKED SYSTEM OVER AREA INTO AT LEAST THURSDAY NIGHT. THIS SUPPORTS WETTER MET. FORECAST LOWER 60S BY DAWN. GIVEN THAT TOUGH TIME WITH NEAR 70 THURSDAY WITH A WET FORECAST. WILL DROP MOS ABOUT A CATEGORY. GOING UP A CATEGORY THURSDAY NIGHT. WITH NEARBY LOW CLOUDS SHOULD BLOCK COOLING. FOR FRIDAY LIKE THE WARMER MAV. BOTH MODELS AGREE WE SHOULD SEE ENOUGH DRY AIR WORK IN FOR SOME SUN. IN MAY THAT OUGHT GET US AT LEAST CLOSE TO 70. SINCE LIKE WARMER MAV FRIDAY...WILL USE WARMER MAV FRIDAY NIGHT. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... FEW CHANGES TO HPC WITH MAIN MODELS IN ROUGH AGREEMENT. THIS MEANS RAIN CHANCES INTO SATURDAY BUT FALLING OFF SATURDAY NIGHT AS WARM FRONT MOVES NORTH. THEN DRY AS RIDGE BUILDS IN SUNDAY INTO TUESDAY...WITH CHANCE STORMS RETURNING TUESDAY NIGHT OR WEDNESDAY AS FLOW ALOFT BECOMES MORE NORTHWEST. HPC REALLY BROUGHT UP THE TEMPERATURES AND DEWPOINTS AFTER THE WARM FRONT PASSES. I AGREE BASED ON WHAT HAS HAPPENED IN THESE SOUTHWEST FLOW SITUATIONS. ALSO WET GROUND SHOULD HAVE STRONG EFFECT ON DEWPOINTS. && .AVIATION.../DISCUSSION FOR 00Z TAFS/... NUMEROUS THUNDERSTORMS WILL BE THE RULE EARLY PART OF THE TAF PERIOD TO AT LEAST 02Z OVER WESTERN SECTIONS TO 04Z-05Z KIND AND KBMG. SURFACE OBS SHOWS LINE OF THUNDERSTORMS OVER CENTRAL AND SOUTHERN ILLINOIS WHICH WILL MOVE EAST ACROSS CENTRAL INDIANA THIS EVENING. ALSO SCATTERED STRONG THUNDERSTORMS ALSO ACROSS CENTRAL INDIANA. AFTER THUNDERSTORMS MOVE THROUGH ONLY ISOLATED LIGHT SHOWERS OR POSSIBLY A THUNDERSHOWER EXPECTED REST OF THE NIGHT AS MODELS MOVE DRY SLOT INTO OUR REGION. MODEL TIME HEIGHT SECTIONS INDICATES LOWER LEVEL WILL BECOME SATURATED LATE TONIGHT INDICATING MOSTLY MVFR CEILINGS. I WOULD NOT RULE OUT IFR CEILINGS AT KLAF...BUT MVFR APPEARS MOST LIKELY AT THIS TIME. ON THURSDAY...LOOK FOR SHOWERS TO BECOME MORE NUMEROUS WITH A FEW THUNDERSTORMS AS UPPER LOW MOVES ACROSS OUR AREA. CEILINGS SHOULD REMAIN MVFR FROM KIND AND KHUF AND NORTHWARD. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 400 AM EDT... ZONES INZ021-028>031-035>049-051>057-060>065-067>072- && MESO UPDATE...JAS SYNOPSIS...JK NEAR TERM...JK SHORT TERM...JK/JH LONG TERM....JK AVIATION...JH
Hazardous weather outlook, May 25, 2:48 PM EDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 248 PM EDT WED MAY 25 2011 INZ028-029-035-043-044-261900- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE- 248 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. ...TORNADO WATCH UNTIL 7 PM EDT... .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SIGNIFICANT RISK OF SEVERE STORMS INTO EARLY TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT IS STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAIN ARE ALSO POSSIBLE. FLOODING WILL PERSIST NEAR THE WABASH RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS BAD AS TODAY. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY WILL BE SEVERE. THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM SUNDAY INTO MIDWEEK. FLOODING SHOULD PERSIST ALONG THE WABASH RIVER INTO MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-030-031-036>042-047>049-056-057-064-065-072-261900- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-MARION-HANCOCK-HENRY-SHELBY-RUSH-BARTHOLOMEW- DECATUR-JENNINGS- 248 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...TORNADO WATCH IN EFFECT UNTIL 7 PM EDT... THERE IS A SIGNIFICANT RISK OF SEVERE STORMS INTO EARLY TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT IS STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAIN ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS BAD AS TODAY. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY WILL BE SEVERE. THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM SUNDAY INTO MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ045-046-051>055-060>063-067>071-261900- PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SULLIVAN-GREENE- MONROE-BROWN-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- 248 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...TORNADO WATCH UNTIL 7 PM EDT... THERE IS A HIGH RISK FOR SEVERE STORMS INTO EARLY TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT IS STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAIN ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS BAD AS TODAY. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY WILL BE SEVERE. THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM SUNDAY INTO MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JK
In the hours before
Local storm report, May 25, 8:52 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
852 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM FUNNEL CLOUD 4 SE WAYMANSVILLE 39.02N 85.99W
05/25/2011 JACKSON IN AMATEUR RADIO
&&
AHOMANNLocal storm report, May 25, 8:54 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
854 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM FUNNEL CLOUD LYNN 40.05N 84.94W
05/25/2011 RANDOLPH IN PUBLIC
NEAR LYNN AND 100 S.
&&
AHOMANNLocal storm report, May 25, 8:58 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
858 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM HAIL COLUMBUS 39.21N 85.91W
05/25/2011 M1.75 INCH BARTHOLOMEW IN AMATEUR RADIO
CENTRAL AVE AND US 31.
&&
AHOMANNLocal storm report, May 25, 9:02 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
902 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM HAIL COLUMBUS 39.21N 85.91W
05/25/2011 M1.75 INCH BARTHOLOMEW IN AMATEUR RADIO
ROCKY FORD AND 330 CENTRAL.
&&
AHOMANNLocal storm report, May 25, 9:04 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
904 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM FUNNEL CLOUD 4 S COLUMBUS 39.15N 85.91W
05/25/2011 BARTHOLOMEW IN AMATEUR RADIO
WALL CLOUD WITH NO ROTATION AT US 31 AND 400 S.
&&
AHOMANNLocal storm report, May 25, 9:09 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
909 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL MORRISTOWN 39.67N 85.70W
05/25/2011 M1.00 INCH SHELBY IN TRAINED SPOTTER
&&
AHOMANNThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:10 PM EDT | Tornado Warning | IND | Hancock, Johnson, Marion, Shelby | 50 min |
| May 25, 8:30 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings, Shelby | 45 min |
| May 25, 8:41 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison | 34 min |
| May 25, 8:45 PM EDT | Tornado Warning | IND | Hancock, Rush, Shelby | 15 min |
| May 25, 8:46 PM EDT | Tornado Warning | IND | Daviess, Knox | 59 min |
| May 25, 8:53 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 67 min |
| May 25, 8:56 PM EDT | Tornado Warning | IND | Greene, Monroe, Morgan, Owen | 33 min |
| May 25, 9:00 PM EDT | Tornado Warning | IND | Greene, Sullivan, Vigo | 60 min |
| May 25, 9:01 PM EDT | Severe Thunderstorm Warning | IND | Henry, Randolph, Rush | 30 min |
| May 25, 9:11 PM EDT | Tornado Warning | IND | Fountain, Vermillion, Warren | 34 min |
| May 25, 9:11 PM EDT | Tornado Warning | IND | Bartholomew, Decatur, Rush, Shelby | 49 min |
| May 25, 9:24 PM EDT | Tornado Warning | IND | Fountain, Montgomery, Parke, Vermillion | 36 min |
| May 25, 9:27 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Owen, Putnam | 48 min |
| May 25, 9:27 PM EDT | Tornado Warning | IND | Tippecanoe, Warren | 33 min |
| May 25, 9:32 PM EDT | Tornado Warning | IND | Clay, Greene, Owen, Putnam, Sullivan, Vigo | 43 min |
| May 25, 9:35 PM EDT | Tornado Warning | IND | Montgomery, Parke, Putnam | 25 min |
| May 25, 9:37 PM EDT | Tornado Warning | IND | Daviess, Knox, Martin | 53 min |
| May 25, 9:48 PM EDT | Severe Thunderstorm Warning | IND | Henry, Rush | 42 min |
| May 25, 9:51 PM EDT | Tornado Warning | IND | Boone, Carroll, Clay, Clinton, Fountain, Hendricks and 5 more | 24 min |
| May 25, 10:04 PM EDT | Tornado Warning | IND | Brown, Greene, Lawrence, Martin, Monroe, Morgan and 1 more | 41 min |
| May 25, 10:12 PM EDT | Tornado Warning | IND | Boone, Carroll, Clinton, Hendricks, Howard, Marion and 4 more | 48 min |
| May 25, 10:25 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Jackson, Johnson, Lawrence, Monroe and 1 more | 50 min |
| May 25, 10:35 PM EDT | Tornado Warning | IND | Boone, Carroll, Clinton, Hamilton, Hendricks, Howard and 2 more | 40 min |
| May 25, 10:55 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Hancock, Henry, Jackson, Jennings and 2 more | 50 min |
| May 25, 10:58 PM EDT | Tornado Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 47 min |
| May 25, 11:06 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Hancock, Henry, Howard, Madison and 3 more | 39 min |
| May 25, 11:08 PM EDT | Tornado Warning | IND | Hamilton, Howard, Madison, Tipton | 41 min |
| May 25, 11:12 PM EDT | Tornado Warning | IND | Delaware, Hancock, Henry, Randolph, Rush, Shelby | 48 min |
| May 25, 11:24 PM EDT | Tornado Warning | IND | Delaware, Hancock, Henry, Madison | 36 min |
| May 25, 11:29 PM EDT | Areal Flood Warning | IND | Daviess, Jackson, Knox, Lawrence, Martin | 6 hr |
| May 25, 11:38 PM EDT | Areal Flood Warning | IND | Henry, Randolph | 6 hr |
| May 25, 11:58 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 27 min |
| May 26, 12:50 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 5 days |
| May 26, 12:50 PM EDT | River Flood Warning | IND | Greene, Owen | 70 hr |
| May 26, 12:50 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 5 days |
| May 26, 12:50 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 4 days |
| May 26, 12:50 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 6 days |
| May 26, 12:50 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 8 days |
| May 26, 12:50 PM EDT | River Flood Warning | IND | Gibson, Knox | 9 days |
| May 26, 3:02 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 21 hr |
| May 26, 3:02 PM EDT | River Flood Warning | IND | Lawrence, Martin | 21 hr |
| May 26, 3:02 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 7 days |
| May 26, 3:02 PM EDT | River Flood Warning | IND | Delaware, Madison | 21 hr |
| May 26, 3:02 PM EDT | River Flood Warning | IND | Hamilton, Madison | 21 hr |
| May 26, 3:02 PM EDT | River Flood Warning | IND | Clay, Greene | 21 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.